MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404231
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not working.Upon examination, a distal perforation was discovered which was not caused by the surgeon at the time of operation; therefore, the case was aborted.No patient complications were reported.
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The patient symptom is a known risk associated with this device type/procedure, and it is noted as such as in the instructions for use.
 
Additional Manufacturer Narrative
Model number/catalog number 720185-01, batch/lot number 102414016, model/catalog description reservoir flat iz 100 ml, unique identifier (udi) # (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The device history record (dhr) review was unable to be performed as the lot number was not provided.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.The reported patient symptom of perforation is a known risk associated with this device type and indicated as such in the instructions for use.A risk review was completed and confirmed that the event of perforation and mechanical issue was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of known inherent risk was assigned to this investigation.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field h6: evaluation conclusion codes correction to field h11: additional mfr narrative.Model number/catalog number 720185-01.Serial number n/a.Batch/lot number 102414016.Model/catalog description reservoir flat iz 100 ml unique identifier (udi) # (b)(4) the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.The reported patient symptom of perforation is a known risk associated with this device type and indicated as such in the instructions for use.A risk review was completed and confirmed that the event of perforation and mechanical issue was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of unable to exclude device problem was assigned to this investigation.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24223401
Report Number2124215-2026-05571
Device Sequence Number8085593
Product Code JCW
UDI-Device Identifier00878953003443
UDI-Public(01)00878953003443(17)170320(10)928355002
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/20/2017
Device Model Number72404231
Device Catalogue Number72404231
Device Lot Number928355002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/25/2026
03/24/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/24/2026
04/20/2026
Date Device Manufactured04/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720185-01 / LOT: 102414016.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexMale